# SDR VNAA202208251111

- Difficulty date: August 22, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N606NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15468
- Aircraft time: 6,367 hours, 5,658 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSE SKIN BLENDS FS240 & FS280, STR25R Â€“ STR26R. TWO SEPARATE DAMAGES ON BELLY AT FS 240 AND FS280 REQUIRED TEMP REPAIR AFTER BLENDING. C/W EA 22-C9-53-1012 , REV IR FOR PERMANENT REPAIR.
